# SDR ASAA2012101793150

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,671 hours, 7,014 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8405D
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 22,676 hours, 7,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SLIDER WINDOW OVERHEAT LIGHT ILLUMINATED.  CYCLED POWER WINDOW, HEATS NORMALLY, WINDSHIELD HEAT CONTROL UNIT SHOWS SENSOR FAULT.  CONTROL UNIT BITE CHECKED OK.  WINDOW SENSOR CHECKED RESISTANCE WAS WITHIN LIMITS REF AMM 30-41-21-760-801.  REPLACED RT SIDE WINDSHIELD HEAT CONTROL UNIT REF MM 30-41-11, OPS TESTED OK REF MM 30-41-00-701-801, VERIFIED HEAT IS WITHIN LIMITS.
